Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Centre manifolds for stochastic evolution equations|
|Citation:||Journal of Difference Equations and Applications, 2015; 21(7):606-632|
|Publisher:||Taylor and Francis|
|Xiaopeng Chen, Anthony Roberts, and Jinqiao Duan|
|Abstract:||Stochastic invariant manifolds are crucial in modelling the dynamical behaviour of dynamical systems under uncertainty. Under the assumption of exponential trichotomy, existence and smoothness of centre manifolds for a class of stochastic evolution equations with linearly multiplicative noise are proved. The exponential attraction and approximation to centre manifolds are also discussed.|
|Keywords:||stochastic partial differential equations (spdes); exponential trichotomy; centre manifolds; stability; dynamical approximation|
|Rights:||© 2015 Taylor & Francis|
|Appears in Collections:||Aurora harvest 7|
Mathematical Sciences publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.